# SDR HEEA0011957

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101902
- Condition: Distorted
- Location: Cockpit Vhf
- Component: King, KY196
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER MODULATION AT 118 MHZ DISTORTED.
